# SDR ASAA2018012523288

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 8,577 hours, 2,924 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195219
- Part serial: 115195251031
- Condition: Failed
- Location: Standby Power
- Part time: 8,795 hours, 2,899 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TRANSFERRING BETWEEN APU AND EXT PWR BUSSES, ELEC ANNUNCIATOR ON P5-5 PANEL CAME ON.  SPCU INOPERATIVE SHOWS, WILL NOT RESET.  ACFT GROUNDED.   REMOVED & REPLACED THE STANDBY POWER CONTROL UNIT IAW AMM 24-34-11. OPS NORMAL .
